ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Cohomology of Modules over H-categories and Co-H-categories

Balodi, M and Banerjee, A and Ray, S (2020) Cohomology of Modules over H-categories and Co-H-categories. In: Canadian Journal of Mathematics, 72 (5). pp. 1352-1385.

[img] PDF
can_jou_mat_72_5_1352-1385.pdf - Published Version
Restricted to Registered users only

Download (382kB) | Request a copy
Official URL: https://dx.doi.org/10.4153/S0008414X19000403


Let be a Hopf algebra. We consider-equivariant modules over a Hopf module category as modules over the smash extension. We construct Grothendieck spectral sequences for the cohomologies as well as the-locally finite cohomologies of these objects. We also introduce relative-Hopf modules over a Hopf comodule category. These generalize relative-Hopf modules over an-comodule algebra. We construct Grothendieck spectral sequences for their cohomologies by using their rational objects and higher derived functors of coinvariants. © Canadian Mathematical Society 2019.

Item Type: Journal Article
Publication: Canadian Journal of Mathematics
Publisher: Cambridge University Press
Additional Information: Copyright to this article belongs to the Cambridge University Press (CUP).
Keywords: H-category co-H-category H-equivariant module relative Hopf module
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 13 Mar 2021 07:42
Last Modified: 13 Mar 2021 07:42
URI: http://eprints.iisc.ac.in/id/eprint/66745

Actions (login required)

View Item View Item